Open Access
Translator Disclaimer
2007 Remarks on orthogonality preserving mappings in normed spaces and some stability problems
Jacek Chmielinski
Banach J. Math. Anal. 1(1): 117-124 (2007). DOI: 10.15352/bjma/1240321561

Abstract

We consider the Birkhoff-James orthogonality in normed spaces and classes of linear mappings exactly and approximately preserving this relation. Some related stability problems are posed.

Citation

Download Citation

Jacek Chmielinski. "Remarks on orthogonality preserving mappings in normed spaces and some stability problems." Banach J. Math. Anal. 1 (1) 117 - 124, 2007. https://doi.org/10.15352/bjma/1240321561

Information

Published: 2007
First available in Project Euclid: 21 April 2009

zbMATH: 1135.46006
MathSciNet: MR2350200
Digital Object Identifier: 10.15352/bjma/1240321561

Subjects:
Primary: 46B20
Secondary: 39B82 , 46C50

Keywords: approximate orthogonality , Birkhoff-James Orthogonality , mappings preserving orthogonality , semi-inner-product , stability

Rights: Copyright © 2007 Tusi Mathematical Research Group

JOURNAL ARTICLE
8 PAGES


SHARE
Vol.1 • No. 1 • 2007
Back to Top